# SDR CA130318026

- Difficulty date: March 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA46R-350T
- Aircraft time: 353 hours
- Engine: Lyc TIO540AE2A
- Propeller: Hartzl HCI3YR2
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 70000030805
- Condition: Intermittent
- Location: Multi Function
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN) PILOT REPORTS ON APPROACH, MULTI FUNCTION DISPLAY, MFD, FAILED WHEN PILOT CHANGED NAVIGATION MAP RANGE TO ZOOM IN ON ZONE.  UNIT FROZE ON SCREEN AND REQUIRED CIRCUIT BREAKER TO BE PULLED AND RESET.  UNIT REBOOT OF APPROXIMATELY 4 MINUTES WHILE IN FLIGHT.  UNIT REPLACED WITH REPAIRED, PN 700-00030-005 AND GROUND FUNCTION CHECKED. NO FURTHER FAULTS NOTED.  PILOT TO MONITOR.
